Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF MATHEMATICAL EXTENSION   2018 , Volume 12 , Number 4; Page(s) 51 To 66.
 
Paper: 

Some new generalized Hermite-Hadamard inequalities for generalized convex functions and applications

 
 
Author(s):  budak huseyin*, sarikaya mehmet zeki
 
* department of mathematics, faculty of science and arts, duzce university, duzce, turkey
 
Abstract: 
Please click on PDF to view the abstract
 
Keyword(s): 
 
References: 
  • ندارد
  •  
 
  pdf-File
مباني نظري و تجربي ونداليسم: مروري بر يافته هاي يك تحقيق Yearly Visit 30
 
Latest on Blog
Enter SID Blog